EconPapers    
Economics at your fingertips  
 

Coupled Coincidence Points in Partially Ordered Cone Metric Spaces with a c‐Distance

Wasfi Shatanawi, Erdal Karapınar and Hassen Aydi

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: Cho et al. (2012) proved some coupled fixed point theorems in partially ordered cone metric spaces by using the concept of a c‐distance in cone metric spaces. In this paper, we prove some coincidence point theorems in partially ordered cone metric spaces by using the notion of a c‐distance. Our results generalize several well‐known comparable results in the literature. Also, we introduce an example to support the usability of our results.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/312078

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:312078

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:312078